# SDR SWAA2018121227597

- Difficulty date: November 13, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT AROUND FASTENER ON LOWER SURFACE CRACKED AT ACTUATOR ATTACH POINT.  REPAIRED NR 8 SLAT IAW SRM.
